Úplné zobrazení záznamu

Toto je statický export z katalogu ze dne 27.06.2020. Zobrazit aktuální podobu v katalogu.

Bibliografická citace

.
0 (hodnocen0 x )
ER
El. časopis z www.jib.cz
Elektronický zdroj
ONLINE
Berkeley, CA : Pacific Journal of Mathematics, c1954-
[Berkeley, CA] : Matematical Sciences Publishers
Externí odkaz    Plný text (ověřit prostřednictvím SFX Jednotné informační brány) 


1945-5844
Vychází od: Vol. 1, no. 1 (Mar. 1951).
1x měsíčně (except July and Aug.), 1985-
1x měsíčně, 1966-1984
4x ročně, 1951-1965
Print version: Pacific journal of mathematics, ISSN 0030-8730
Plný text je volně přístupný
Special issues accompany some years.
Sponsored by the American Mathematical Society, National Bureau of Standards, Institute for Numerical Analysis, and universities and colleges of the Pacific Coast region.
Description based on: Vol. 1, no. 1 (Mar. 1951).; title from PDF title page (Project Euclid, viewed Dec. 3, 2013).
Latest issue consulted: Vol. 266, no. 2 (Dec. 2013) (Matematical Sciences Publishers site, viewed Dec. 3, 2013).
001491758
(OCoLC)39743145
(SFX)954925431349

Zvolte formát: Standardní formát Katalogizační záznam Zkrácený záznam S textovými návěštími S kódy polí MARC